# SDR SWAA2025042124873

- Difficulty date: April 15, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 24,738 hours, 12,503 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD OVERWING EMERGENCY EXIT DOOR CLOSING STRAP COVER ASSY BROKEN SEE ATTACHED FOR PIC. RE-EPOXY THE RING<[01] OK TO CONTINUE PER MEL 25-10-01 SP#1B;[02] RE-SECURED L/H FWD OVERHEAD EMERGENCY EXIT DOOR CLOSING STRAP ASSY REF S.I.P. THIS CLEARS MEL 25-10-01.
